# SDR DALA2024030402941

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 355
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH CUSP WEB APPROX STA Y=355, Y=441 AND X-44/-60 AT PAX CABIN. SUMMARY OF NRC 00400: RH CUSP WEB APPROX STA Y=355, Y=441 AND X-44/-60 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 PAR 5 FIGURE 213. (LP #0227465)
